# SDR COEA2024111906921

- Difficulty date: July 28, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 29,073 hours, 33,505 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Deflector
- Part number: S5751011500200
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 256293 NR 500012 HEAVY CHECK   COE/MAJOR REPAIR: L/H WING OUTBOARD FLAP INBOARD OF RIB 23, FLAP DEFLECTOR HAS CHAFE DAMAGE. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 575320-300-801-A01.
